Library Header Image
LSE Research Online LSE Library Services

Monotonicity and the Roy model

Chevalier, Arnaud and Lanot, Gauthier (2004) Monotonicity and the Roy model. Manchester School, 72 (4). pp. 560-567. ISSN 1463-6786

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9957.2004.00408.x
Item Type: Article
Official URL:
Additional Information: © 2004 Wiley-Blackwell Publishing Ltd.
Divisions: Centre for Economic Performance
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 30 Jun 2008 10:52
Last Modified: 24 Jun 2024 03:45

Actions (login required)

View Item View Item